Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I was just thinking since Pantothenic Acid (Vitamin b5) or Pantethine causes the oil production to decrease..wouldn't a few months regimen of this before going on accutane reduce the severity of your initial breakout?

Link to post
Share on other sites

Actually, Panthenic acid Gave me an initial break out, so I'd say no.

Taking megadoses of one b-vitamin will cause deficiencies in several other b-vitamins because they all work together. You'll probably end up with severely chapped lips, and cracks at the corners of your mouth that won't heal, plus fatigue and nausea. Frankly, I'd rather have acne.

Link to post
Share on other sites
Actually, Panthenic acid Gave me an initial break out, so I'd say no.

Taking megadoses of one b-vitamin will cause deficiencies in several other b-vitamins because they all work together. You'll probably end up with severely chapped lips, and cracks at the corners of your mouth that won't heal, plus fatigue and nausea. Frankly, I'd rather have acne.

Link to post
Share on other sites
Actually, Panthenic acid Gave me an initial break out, so I'd say no.

Taking megadoses of one b-vitamin will cause deficiencies in several other b-vitamins because they all work together. You'll probably end up with severely chapped lips, and cracks at the corners of your mouth that won't heal, plus fatigue and nausea. Frankly, I'd rather have acne.

well seeing as you had one with panto, then that means their would be minimum sebum in your pores right? then there wouldn't be a large amount of sebum in your pores for an accutane initial breakout right?

I'm doing alright. Muchhh better but still having trouble with some minor troubles.

Link to post
Share on other sites
Actually, Panthenic acid Gave me an initial break out, so I'd say no.

Taking megadoses of one b-vitamin will cause deficiencies in several other b-vitamins because they all work together. You'll probably end up with severely chapped lips, and cracks at the corners of your mouth that won't heal, plus fatigue and nausea. Frankly, I'd rather have acne.

well seeing as you had one with panto, then that means their would be minimum sebum in your pores right? then there wouldn't be a large amount of sebum in your pores for an accutane initial breakout right?

I'm doing alright. Muchhh better but still having trouble with some minor troubles.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×